# SDR IXXA202301231006

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 102,650 hours, 29,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ON LAVATORY WALL BATTERY LOW. REMOVED AND REPLACED FLASHLIGHT BATTERY IN ACCORDANCE WITH MAINTENANCE MANUAL 25-64-00. OPERATIONAL CHECK GOOD.
